The validity of equations of complex algebras.
Archiv für mathematische Logik und Grundlagenforschung, Tome 3 (1957), pp. 117-124
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AMLG_1957__3_137738,
author = {N.D. Gautam},
title = {The validity of equations of complex algebras.},
journal = {Archiv f\"ur mathematische Logik und Grundlagenforschung},
pages = {117--124},
year = {1957},
volume = {3},
zbl = {0081.26005},
url = {http://geodesic.mathdoc.fr/item/AMLG_1957__3_137738/}
}
N.D. Gautam. The validity of equations of complex algebras.. Archiv für mathematische Logik und Grundlagenforschung, Tome 3 (1957), pp. 117-124. http://geodesic.mathdoc.fr/item/AMLG_1957__3_137738/